IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SAT Conf / Next SAT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Satellite Telecommunications (SAT) [schedule] [select]
Chair Masato Tanaka
Vice Chair Masahiro Umehira, Hideyuki Shinonaga
Secretary Kazuhiro Kimura, Kiyoshi Kobayashi

Conference Date Thu, Oct 19, 2006 10:30 - 17:55
Fri, Oct 20, 2006 09:00 - 18:30
Topics Satellite Communications, etc. (JC-SAT2006) 
Conference Place Seogwipo KAL Hotel (Jeju-do, Korea) 
Address 486-3, Topyeong-dong, Seogwipo, Korea
Transportation Guide Bus: - Jeju Airport - Hotel: #600, 06:20- 22:00, every 80 minutes or - Jeju Airport - Jungmun Tourist Area - Hotel: every 15 minutues
http://www.lifeinkorea.com/Hotels/Korea/cheju/1023/
Contact
Person
secretaries of JC-SAT 2006
+82-2-597-7396
Sponsors Korea Society of Space Technology, Korea (KOSST), IEEE VTS Japan Chapter, AIAA Japan Forum on Satellite Communications, KARI (Korea Aerospace Research Institute), ETRI(Electronics and Telecommunications Research Institute), KT(Korea Telecom), SKT(SK Telecom), and Institute of Information Technology Assessment
Announcement This is a draft program which has not been officially approved by the steering commitee.
For further detail informations, please visit the website at http://www.kosst.or.kr

Thu, Oct 19 AM  Opening Session
Chair: Young Keun Chang (Hankuk Aviation Univ.)
10:30 - 11:50
  10:30-10:40 Opening Address: Jae Moung Kim (President of KOSST) ( 10 min. )
  10:40-10:50 Congratulatory Address: Masato Tanaka (Chairman of SAT, IEICE) ( 10 min. )
(1) 10:50-11:20 [Special Talk]
Activities on Satellite Communications R&D at National Institute of Information and Communications Technology
Yoshiaki Suzuki (NICT)
(2) 11:20-11:50 Keynote speech II:
Satellite Communication Buisiness in Korea
○Seon Joong Kim
  11:50-13:00 Break ( 70 min. )
Thu, Oct 19 PM  Session-1: Advanced Technology -I
Chair: Ho Jin Lee (ETRI)
13:00 - 14:50
(3) 13:00-13:25 ELB in IP/NGEO Satellite Constellations: Issues and Solutions Daisuke Mashimo, Tarik Taleb, Kazuo Hashimoto, Yoshiaki Nemoto, Nei Kato (Tohoku Univ.)
(4) 13:25-13:50 Integrated Optical Model for Stray Light Suppression and End-to-End Performance Simulation for GOCI
S. J. Ham, S.H. Kim, H.S. Yun, G.S. Kang, H.C. Myung, J.M. Lee, S.W. Kim (KARI)
(5) 13:50-14:15 Empirical study on mobile satellite link using portable GPS receiver Wan Azlan, Kiyotaka Fujisaki, Mitsuo Tateiba (Kyushu University)
(6) 14:15-14:40 Analyzing the sharing conditions between HAPS ground stations and FSS receiver
B. J. Ku, J.M. Park, D.S. Ahn, S.M. Lee(ETRI)
  14:40-14:50 Break ( 10 min. )
Thu, Oct 19 PM  Session-2: System Engineering -I
Chair: Hideyuki Shinonaga (KDDI Laboratories)
14:50 - 16:40
(7) 14:50-15:15 Design of the COMS Satellite Ground Control System
B. S. Lee, W.C. Jung, S.G. Lee, J.H. Lee, J.H. Kim (ETRI)
(8) 15:15-15:40 Satellite experiments on Variable Polarization/Frequency Division Multiplexing (VPFDM) Fumihiro Yamashita, Kiyoshi Kobayashi, Masazumi Ueba (NTT), Takaaki Zakouji (JSAT)
(9) 15:40-16:05 A Preliminary Performance Analysis of the Meteorological and Ocean Data Communication Subsystem in COMS
J. P. Kim (KARI)
(10) 16:05-16:30 Level Crossing Rate and Average Fade Duration Analysis in Ku-band Satellite Link Fondjo Fotou Franklin, Kiyotaka Fujisaki, Mitsuo Tateiba (Kyushu Unv.)
  16:30-16:40 Break ( 10 min. )
Thu, Oct 19 PM  Session-3: Antennas and Propagation
Chair: Sooyoung Kim (Chonbuk Univ.)
16:40 - 17:55
(11) 16:40-17:05 Ka-band Antenna Subsystem Pointing Variation Analysis
Y. D. Lee, J.S. Choi, J.W. Park, S.P. Lee (ETRI)
(12) 17:05-17:30 Development of a low-profile wideband antenna system for mobile satellite communication Tomihiko Yoshida, Naoki Honma, Tadahiro Sueyoshi, Toshihiro Tsuchida (NTT)
(13) 17:30-17:55 Analysis of the Propagation Field Data on High Elevation Angle for 2GHz and 2.5GHz Bands Mobile Satellite Communications Isao Nakazawa (NTWL), Kazuhiro Kimura, Hitoshi Ishida, Shin'ichi Hama (NICT)
  17:55-18:00 Break ( 5 min. )
  18:00-20:00 Reception ( 120 min. )
Fri, Oct 20 AM  Session-4: Applications
Chair: Kiyoshi Kobayashi (NTT)
09:00 - 10:15
(14) 09:00-09:25 Non-regeneration Onboard Signal Processing and Its Applications
K. C. Yi, C.T. Wang, Z.J. Liu (Xidian Univ. China)
(15) 09:25-09:50 COMS(Communication, Ocean&Meteorological Satellite) Meteorological Imager (MI) Interface Unit Design
T. B. Chae, K.H. Yang, S.H. Oh (KARI)
(16) 09:50-10:15 RF Compatibility Test using RF Suitcase
E. H. Kim, D.W. Chung, H.S. Kim (KARI)
  10:15-10:25 Break ( 10 min. )
Fri, Oct 20 AM  Session-5: Advanced Technology -II
Chair: W. Ch. Chung (ETRI)
10:25 - 12:05
(17) 10:25-10:50 Throughput Optimization for TCP with an Active Proxy in Long-Delay Satellite Environments Wang Hui (Henan University of Science and Technology), Shigeyuki Osada, Tokumi Yokohira, Yukinobu Fukushima, Kiyohiko Okayama, Nariyoshi Yamai (Okayama Univ.)
(18) 10:50-11:15 Analysis on the error performance objectives for turbo codes in the DVB-RCS system
S. M. Yeo, S.Y. Kim (Cheonbuk Univ.)
(19) 11:15-11:40 Thermal Control Design for GEO Communication Satellite
H. Y. Jun, J.H. Kim, J.S. Choi, J.S. Park, C.H. Kim, S.H. Kim (KARI)
(20) 11:40-12:05 Measurement of atmospheric turbulence in a ground-to-low earth orbit optical link Morio Toyoshima, Hiroo Kunimori (NICT), Takashi Jono, Yoshihisa Takayama, Katsuyoshi Arai (JAXA)
  12:05-13:00 Break ( 55 min. )
Fri, Oct 20 PM  Session-6: Components
Chair: Katsunari Mizuno (JSAT Corp.)
13:00 - 14:40
(21) 13:00-13:25 Qualification of MMICs for the COMS (Communication, Ocean and Meteorological Satellite) Ka-Band Communications Transponder
I. B. Yom, D.P. Chang, S.H. Oh (ETRI)
(22) 13:25-13:50 Multi-Carrier Multi-Rate Modem for Universal FDMA/TDMA system Fumihiro Yamashita, Masaaki Tabata, Kiyoshi Kobayashi, Hiroshi Kazama (NTT)
(23) 13:50-14:15 A study on Ka-Band Qualification Model Multiplexers for Communication, Ocean and Meteorological Satellite (COMS) Payload
M. S. Uhm, K.B. Ahn, S.H. Yun, I.B. Yom (ETRI)
(24) 14:15-14:40 A Waveguide Output Multiplexer with Two Kinds of Bandpass Filters for Communication Satellite Taro Hiraike, Takeshi Akimoto, Hiroyuki Ohmine (Mitsubishi Electric Corp.)
  14:40-14:50 Break ( 10 min. )
Fri, Oct 20 PM  Session-7: System Engineering -II
Chair: Yeong Min Jang (Kookmin Univ.)
14:50 - 16:30
(25) 14:50-15:15 Satellite link availability analysis using 3-dimensional map data Yutaka Imaizumi, Kohei Ohata, Masazumi Ueba (NTT)
(26) 15:15-15:40 Operation Plans of the Satellite Communications System for COMS
K. S. Choi, C.S. Sin, J.H. Jo (ETRI)
(27) 15:40-16:05 Distribution of Graduate School Courses via International Satellite
-- Case Study between Japan and Thailand --
Jun-ichi Takada, Akinori Nishihara, Shinobu Yume Yamaguchi (Tokyo Tech)
(28) 16:05-16:30 Mission Control System for KOMPSAT-2 Operations
W. C. Jung, B.S. Lee, S.U. Lee, J.H. Kim (ETRI)
  16:30-16:40 Break ( 10 min. )
Fri, Oct 20 PM  Session-8: Advanced technology -III
Chair: Jun-ichi Takada (Tokyo Institute of Tech.)
16:40 - 18:20
(29) 16:40-17:05 Hierarchical modulation scheme for capacity enhancement in the Satellite DMB system
J. I. Song, S.H. Sohn, N. Han, J.M. Kim
(Inha Univ.)
(30) 17:05-17:30 Interference Cancellation Technique based on Discovery of Spreading Codes of Interference Signals and Maximum Correlation Detection for DS/CDMA System Ranga Hettiarachchi, Mitsuo Yokoyama, Hideyuki Uehara (Toyohashi Uni. Tech.)
(31) 17:30-17:55 Low-Cost Responsive Space Exploitation by HAUSAT Small Satellite
○Y. K. Chang (Hankuk Aviation Univ.)
(32) 17:55-18:20 A Novel Duration Analysis for Satellite Communication Linkage to Vehicles Masato Takahashi (NICT)
Fri, Oct 20 PM  Closing Session
18:20 - 18:30
  18:20-18:25 Closing Remarks I : Masahiro Umehira (Ibaraki Univ.) ( 5 min. )
  18:25-18:30 Closing Remarks II : Ho Jin Lee (ETRI) ( 5 min. )

Contact Address and Latest Schedule Information
SAT Technical Committee on Satellite Telecommunications (SAT)   [Latest Schedule]
Contact Address  


Last modified: 2006-10-11 10:02:47


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SAT Schedule Page]   /  
 
 Go Top  Go Back   Prev SAT Conf / Next SAT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan